# SDR HALA2015090600186

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 22,668 hours, 53,803 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

POSSIBLE TIRE DAMAGE ON TAKEOFF.  R & R NR 3 MLG TIRE ASSY IAW AMM 32-41-01.  SPIN CHECK,  SECURITY CHECK OK.  OK FOR SERVICE.  DURING REPLACEMENT OF NR 3 MLG TIRE FOUND NR 3 BRAKE ASSY DRAGGING.  R & R NR 3 MLG BRAKE ASSY IAW AMM 32-43-01.
